# SDR TRBA20130211001

- Difficulty date: February 11, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- Aircraft time: 32,722 hours, 36,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY FLOOD LIGHT, FRONT OF THE GALLEY CART IS BROKEN AND HAS A HOLE ON THE FLOOR.  THE ACFT WAS REMOVED FROM SERVICE.  R & R GALLEY AREA EMERGENCY FLOOD LIGHT ASSY 165WL IAW ATR JIC 33-51-24 RAI 10000.  THE OPS TEST WAS SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
